Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs
HTML articles powered by AMS MathViewer

by Vincent Bonini, José M. Espinar and Jie Qing PDF
Proc. Amer. Math. Soc. 138 (2010), 4109-4117 Request permission


On a hyperbolic Poincaré manifold, we derive an explicit relationship between the eigenvalues of Weyl-Schouten tensor of a conformal representative of the conformal infinity and the principal curvatures of the level sets of the associated geodesic defining function. This considerably simplifies the arguments and generalizes the results of Gálvez, Mira and the second author. In particular, we obtain the equivalence between Christoffel-type problems for hypersurfaces in a hyperbolic Poincaré manifold and scalar curvature problems on the conformal infinity.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C30, 53C40, 58J05
  • Retrieve articles in all journals with MSC (2010): 53C30, 53C40, 58J05
Additional Information
  • Vincent Bonini
  • Affiliation: Department of Mathematics, California Polytechnic State University, San Luis Obispo, California 93407
  • Email:
  • José M. Espinar
  • Affiliation: Departmento de Geometría y Topología, Universidad de Granada, E-18071 Granda, Spain
  • Email:
  • Jie Qing
  • Affiliation: Department of Mathematics, University of California, Santa Cruz, California 95064
  • MR Author ID: 268101
  • Email:
  • Received by editor(s): October 16, 2009
  • Received by editor(s) in revised form: February 12, 2010
  • Published electronically: June 11, 2010
  • Communicated by: Matthew J. Gursky
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 4109-4117
  • MSC (2010): Primary 53C30, 53C40; Secondary 58J05
  • DOI:
  • MathSciNet review: 2679632